# SDR USAA070693

- Difficulty date: August 30, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- Aircraft time: 57,230 hours, 57,230 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 727E, LBBL 8 ON FRAME WHERE IT ATTACHES TO SKIN EXFOLIATED.  FABRICATED REPAIR PART & INSTALLED PER SRM 53-60-07; CORR TASK C53-208-01, DEFECT SIZE:  1 INCH.
